On the stability of Hamiltonian cycle problem in the graph
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (1987), pp. 27-31
Cet article a éte moissonné depuis la source Math-Net.Ru
Two conditions providing the Hamiltonian stability of the graph with respect of the edge adding have been studied.
@article{UZERU_1987_1_a4,
author = {N. K. Khachatryan},
title = {On the stability of {Hamiltonian} cycle problem in the graph},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {27--31},
year = {1987},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_1987_1_a4/}
}
TY - JOUR AU - N. K. Khachatryan TI - On the stability of Hamiltonian cycle problem in the graph JO - Proceedings of the Yerevan State University. Physical and mathematical sciences PY - 1987 SP - 27 EP - 31 IS - 1 UR - http://geodesic.mathdoc.fr/item/UZERU_1987_1_a4/ LA - ru ID - UZERU_1987_1_a4 ER -
N. K. Khachatryan. On the stability of Hamiltonian cycle problem in the graph. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (1987), pp. 27-31. http://geodesic.mathdoc.fr/item/UZERU_1987_1_a4/
[1] J. A. Bondy, V. Chvatal, “A method in Graph Theory”, Discrete Math., 15:2 (1976), 111–135 | DOI | MR | Zbl
[2] N. Ya. Vilenkin, Kombinatorika, Nauka, M., 1969 | MR | Zbl
[3] V. Chvatal, “Tough Graphs and Hamiltonian Circuits”, Discrete Math., 5 (1973), 215–218 | DOI | MR | Zbl
[4] F. Kharari, Teoriya grafov, Mir, M., 1973